# SDR SIMA201111901

- Difficulty date: April 21, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 19,233 hours, 17,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OUTBOARD SEAT TRACK SUPPORT AT FRAME 50 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOR REPAIR COMPLIED WITH EO EM-53MR-1807.  THE AIRCRAFT WAS RETURNED TO SERVICE.
